Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 247, NWS Memphis, TN

July 7, 2004McNairy County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jul 7, 2004, 4:06 PM CDT for McNairy County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2004, 4:06 PM CDT (21:06 UTC)
Expired
Jul 7, 2004, 4:30 PM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County McNairy County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2004-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2004-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 072106
SVRMEM
TNC109-072130-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT WED JUL 7 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 430 PM CDT

* AT 406 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7
  MILES WEST OF RAMER...MOVING EAST AT 40 MPH.

* CITIES IN THE PATH OF THIS STORM THROUGH 430 PM CDT INCLUDE...
  RAMER...SELMER...
  EASTVIEW...
  MICHIE...STANTONVILLE...

.DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3522 8880 3500 8878 3501 8839 3524 8837

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:50 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 7, 2:50 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
250 PM CDT WED JUL 7 2004

.DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE RUMBLING ACROSS THE MIDSOUTH
AGAIN TODAY. A WEAK FRONTAL SYSTEM EXTENDS FROM ABOUT PARIS TN TO
JONESBORO AR...AND IS BECOMING DIFFICULT TO LOCATE AS ITS CONTINUES
TO WEAKEN. THE ATMOSPHERE ALONG AND SOUTH OF THE FRONT IS MOIST AND
UNSTABLE. LAPS INDICATES CAPES AROUND 4000 J/KG ACROSS NORTH MS.
SURFACE DEWPOINTS ARE IN THE LOWER AND MID 70S SOUTH OF THE FRONT.
OUTFLOW FROM AN EARLIER CONVECTIVE COMPLEX THAT MOVED THROUGH OK/AR
THIS MORNING HAS SPARKED NEW CONVECTION ACROSS NORTH MS AND EAST-
CENTRAL AR THIS AFTERNOON.

AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THURSDAY.
CONVECTION PRESENTLY CONTINUING ACROSS THE AREA WILL MOVE EASTWARD
OUT OF THE AREA BY THIS EVENING...AND GRADUALLY WEAKEN WITH
SUNSET. HOWEVER...SCATTERED THUNDERSTORMS WILL MOVE INTO THE MIDSOUTH
LATER TONIGHT AND THURSDAY. A THUNDERSTORM COMPLEX WILL DEVELOP TO
OUR NORTHWEST WITH ASSOCIATED BOUNDARIES MOVING INTO THE MIDSOUTH.
MODELS NOT CLEAR CUT ON THE DEVELOPMENT/TIMING OF ANY COMPLEXES.
ATTM...WILL HAVE POPS OF 30 PERCENT FOR TONIGHT...40 PERCENT
THURSDAY.

HIGH PRESSURE RIDGE WILL BEGIN TO BUILD OVER THE MIDSOUTH FRIDAY
WITH RAIN CHANCES BEGINNING TO DECREASE. BY THIS WEEKEND AND
CONTINUING INTO NEXT WEEK...THE PATTERN LOOKS MUCH MORE LIKE WHAT
YOU WOULD EXPECT FOR JULY. STRONG HIGH PRESSURE ALOFT WILL BUILD
OVER THE MIDSOUTH THIS WEEKEND...GRADUALLY SHIFTING TO THE WEST BY
THE MIDDLE OF NEXT WEEK. ONLY ISOLATED AFTERNOON THUNDERSTORMS ARE
EXPECTED DURING THIS TIME FRAME. TEMPERATURES WILL CLIMB TO NEAR
OR MAYBE SLIGHTLY ABOVE NORMAL...WITH OUR WET GROUND HELPING TO
HOLD HIGHS DOWN A LITTLE.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
TN...NONE.
MO...NONE.

&&
Hazardous weather outlook, Jul 7, 3:05 AM CDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
305 AM CDT WED JUL 7 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-081100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
305 AM CDT WED JUL 7 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY WITH WIDELY SCATTERED
THUNDERSTORMS POSSIBLE TONIGHT. THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. ISOLATED
AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

In the hours before

Local storm report, Jul 7, 2:43 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

&&

CORDERO
Local storm report, Jul 7, 3:10 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

&&

CORDERO
Local storm report, Jul 7, 3:18 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

&&

CORDERO
Local storm report, Jul 7, 3:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

&&

CORDERO
Local storm report, Jul 7, 3:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

0340 PM     TSTM WND DMG     1 NW ABERDEEN           33.84N 88.56W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.

0340 PM     TSTM WND DMG     3 N ABERDEEN            33.87N 88.55W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON OLD HIGHWAY 25.

&&

CORDERO
Local storm report, Jul 7, 4:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WEBB                    33.95N 90.35W
07/07/2004                   TALLAHATCHIE       MS   LAW ENFORCEMENT

            TREES REPORTED BLOWN DOWN ON BROOKLYN ROAD IN WEBB.

0130 PM     HAIL             6 WNW BARGERTON         35.77N 88.59W
07/07/2004  1.75 INCH        HENDERSON          TN   PUBLIC

            PUBLIC REPORTED F250 TRUCK GETTING DENTS WHILE DRIVING
            NEAR HENDERSON COUNTY/MADISON COUNTY BORDER.

0142 PM     TSTM WND DMG     TAYLOR                  34.27N 89.58W
07/07/2004                   LAFAYETTE          MS   TRAINED SPOTTER

            A 36 INCH DIAMETER TREE WAS REPORTED BLOWN OVER ON COUNTY
            ROAD 335.

0238 PM     HAIL             3 SE NEW ALBANY         34.46N 88.98W
07/07/2004  0.75 INCH        UNION              MS   LAW ENFORCEMENT

            3/4 INCH HAIL REPORTED ON HIGHWAY 178 EAST NEAR BEACON
            HILL.

0256 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
07/07/2004                   LEE                MS   LAW ENFORCEMENT

            TREES DOWN ON BIRMINGHAM RIDGE ROAD.

0300 PM     HAIL             SOUTHAVEN               34.97N 90.00W
07/07/2004  1.75 INCH        DESOTO             MS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED ON GOODMAN ROAD IN SOUTHAVEN.

0309 PM     HAIL             HORN LAKE               34.96N 90.04W
07/07/2004  0.75 INCH        DESOTO             MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE INTERSECTION OF NALE AND
            TULANE ROADS.

0320 PM     HAIL             3 N ABERDEEN            33.87N 88.55W
07/07/2004  1.75 INCH        MONROE             MS   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL WAS REPORTED ON COONTAIL ROAD.

0340 PM     TSTM WND DMG     1 NW ABERDEEN           33.84N 88.56W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON WHITE ROCK ROAD AND WHATLEY ROAD.

0340 PM     TSTM WND DMG     3 N ABERDEEN            33.87N 88.55W
07/07/2004                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ON OLD HIGHWAY 25.

0400 PM     TORNADO          CORINTH                 34.94N 88.52W
07/07/2004                   ALCORN             MS   COUNTY OFFICIAL

            TORNADO REPORTED ON THE GRONUD ON NORMAN ROAD SOUTH OF
            HIGHWAY 72

&&

CORDERO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:17 PM CDTSevere Thunderstorm WarningMEGTipton28 min
Jul 7, 1:25 PM CDTSevere Thunderstorm WarningMEGHenderson50 min
Jul 7, 1:38 PM CDTSevere Thunderstorm WarningMEGMadison22 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningMEGShelby28 min
Jul 7, 4:17 PM CDTSevere Thunderstorm WarningMEGFayette28 min
Jul 7, 4:47 PM CDTSevere Thunderstorm WarningMEGHardin28 min
Jul 7, 5:09 PM CDTFlash Flood WarningMEGHardin2 hr
Jul 7, 5:16 PM CDTSevere Thunderstorm WarningMEGHardin29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.